# SDR USAAD98142

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598D
- Condition: Leaking
- Location: Apu Bay
- Part time: 50,079 hours
- Stage of operation: AP
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1604 - DURING APPROACH, THE CREW NOTICED THE SMELL OF OIL APPARENTLY COMING FROM THE AIR CONDITION SYSTEM.  THE SMELL BECAME MORE INTENSE AFTER LANDING.  MAINTENANCE FOUND THE APU DROPPING OIL FROM THE INTERNAL CORE.  THE APU WAS MEL'D AND SCHEDULED FOR REPLACEMENT.  (M)
